RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1712–1713 (Mi de11611)  

Short Communications

The asymptotic phase of a limit cycle

I. L. Zinchenko

Vyborg

Full text: PDF file (273 kB)

English version:
Differential Equations, 2006, 42:12, 1787–1789

Bibliographic databases:

Document Type: Article
UDC: 517.925.52
Received: 21.07.2005

Citation: I. L. Zinchenko, “The asymptotic phase of a limit cycle”, Differ. Uravn., 42:12 (2006), 1712–1713; Differ. Equ., 42:12 (2006), 1787–1789

Citation in format AMSBIB
\Bibitem{Zin06}
\by I.~L.~Zinchenko
\paper The asymptotic phase of a limit cycle
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1712--1713
\mathnet{http://mi.mathnet.ru/de11611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347286}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1787--1789
\crossref{https://doi.org/10.1134/S0012266106120135}


Linking options:
  • http://mi.mathnet.ru/eng/de11611
  • http://mi.mathnet.ru/eng/de/v42/i12/p1712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:89
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018